# SDR AUS20030619

- Difficulty date: June 15, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Throttle
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE AUTO-THROTTLE DISENGAGED AND SUBSEQUENTLY RE-ENGAGED.  ENGINE PARAMETERS FLUCTUATED FROM 70 PERCENT N1 TO APPROXIMATELY 107 PERCENT N1 WITH WARNING LIGHT ILLUMINATION.
